RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 82, Issue 2  


On the Algebra of Multidimensional Integral Operators with Homogeneous $SO(n)$-Invariant Kernels and Weakly Radially Oscillating Coefficients
O. G. Avsyankin, V. M. Deundyak
163
Discretization of the Solutions of the Heat Equation
Sh. U. Azhgaliev
177
Canonical Representatives in Strict Isomorphism Classes of Formal Groups
M. V. Bondarko
183
Cauchy Problem for Convolution Equations in Spaces of Analytic Vector-Valued Functions
V. P. Gromov
190
Existence of Fixed Points for Mappings of Finite Sets
V. I. Danilov, G. A. Koshevoy
201
$U(n+1)\times U(p+1)$-Hermitian Metrics on the Manifold $S^{2n+1}\times S^{2p+1}$
N. A. Daurtseva
207
Structure of an $A_\infty$-Module over the Polynomial Algebra in Stanley–Reisner rings
M. V. Ladoshkin
224
Von Neumann $J$-Algebras in a Space with Two Symmetries
M. S. Matveichuk
232
On a Sufficient Condition for Regularizability of Linear Inverse Problem
L. D. Menikhes
242
Best Trigonometric Approximations for Some Classes of Periodic Functions of Several Variables in the Uniform Metric
A. S. Romanyuk
247
Asymptotics of the Zeros of Degenerate Hypergeometric Functions
A. M. Sedletskii
262
The Jordan Plane over a Field of Positive Characteristic
E. N. Shirikov
272
On Quotient Spaces of Compact Lie Groups by Tori Centralizers
A. N. Shchetinin
293

Brief Communications
Irreducible Stokes Data Set Furnishing a Counterexample to the Generalized Riemann–Hilbert Problem
I. V. Vyugin
305
Separating Systems of Weyl Chambers
V. S. Zhgoon, D. V. Mironov
310
A NonDensity Criterion for $L^\infty(\mathbb R^n)$ in $L^{p(\cdot)}(\mathbb R^n)$
G. A. Kalyabin
315
In a Transitive Group of Conformal Transformations, Any Normal Subgroup with Orbit of Dimension $k>1$ is Inessential
M. N. Podoksenov
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019